ON GENERALIZED VECTOR QUASI EQUILIBRIUM INEQUALITY PROBLEM VIA SCALARIZATION

Authors

  • P. Zangenehmehr Department of Mathematics, College of Basic Science, Kermanshah Branch, Islamic Azad University, Kermanshah, Iran
  • A. Farajzadeh Department of Mathematics, Razi University, Kermanshah, 67149, Iran
  • AR. Karamian Department of Mathematics, Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan, Iran

Abstract

In this note, we consider the nonlinear scalarization function in topological vector spaces and present some properties of it and by using the nonlinear scalarization function we establish an existence theorem for a solution of a generalized quasi-vector equilibrium problem. Moreover, we show that under suitable conditions the solution set of the generalized quasi-vector equilibrium problem is compact.

Downloads

Published

2015-02-06

How to Cite

Zangenehmehr, P., Farajzadeh, A., & Karamian, A. (2015). ON GENERALIZED VECTOR QUASI EQUILIBRIUM INEQUALITY PROBLEM VIA SCALARIZATION. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 119-125. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/361

Issue

Section

Research Article